# SDR FDEA201606152002

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 84,520 hours, 31,333 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT PASSING FLIGHT LEVEL 200 WITH ALL PACKS AND BLEEDS ON.  ODOR OF MUSTY DIRTY SOCKS.  RAN APU.  OPERATED PACKS 1, 2, 3 SEPARATELY, THEN OPERATED PACKS TOGETHER ON HOT AND COLD SETTING.  TT OF RUNNING PACKS WAS 1 HR.  OPEN ALL PACKS BAYS TRY TO ISOLATE ANY SMELLS  FROM PACKS.  NO HELP, NEEDS MORE TROUBLESHOOTING.  REF WRI 21-54-3002 TSI, COMPLIED WITH TSI STEPS 1-4 AS REQUIRED, AFTER COMPLETING TSI STEPS, RAN APU AGAIN WITH PACKS, COULD NOT GET FOUL ODOR FROM PACKS AND VENTS.  ALSO RAN ENGINES INDIVIDUALLY, COULD NOT GET FOUL ODOR FROM AIR VENTS AT THIS TIME.  ACFT IS OK TO CONTINUE.
